Advertisement

Mathematische Annalen

, Volume 317, Issue 3, pp 483–488 | Cite as

The period lattice for Enriques surfaces

  • Daniel Allcock
Original article
Mathematics Subject Classification (1991): 14J28, 11F55, 11E12 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Daniel Allcock
    • 1
  1. 1.Department of Mathematics, Harvard University, One Oxford St, Cambridge, MA 02139, USA (web page: http://www.math.harvard.edu/~allcock / e-mail: allcock@math.harvard.edu) US

Personalised recommendations